# SDR NOCA00611

- Difficulty date: January 24, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT L2 DOOR INOP.  REPLACED LIGHT AS PER MM 33-51-06, OPS CHECK OK.
